Alert archive / Nebraska / Severe Thunderstorm Warnings in 2005

Severe Thunderstorm Warning 217, NWS North Platte, NE

June 9, 2005Blaine County, Nebraska

NWS North Platte, NE issued this severe thunderstorm warning at Jun 9, 2005, 5:17 PM CDT for Blaine County, Nebraska. It was in force for 28 min. 1 report came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 9, 2005, 5:17 PM CDT (22:17 UTC)
Expired
Jun 9, 2005, 5:45 PM CDT
In force
28 min
Issued by
NWS North Platte, NE
Area
Counties, with a storm outline in the text

County Blaine County, NE

The radar

The North Platte radar (KLNX), 59 km from the middle of the area, began a volume at 22:17 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 9, 5:20 PM CDTHAIL 0.886 S Brewster, NE

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Not verified. The Iowa Environmental Mesonet's Cow found no qualifying storm report inside this severe thunderstorm warning while it was in force. That is not proof nothing happened: reports are thin where few people live.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The nearest sounding before it

N. Platte/Lee Bi, NE (KLBF), launched 12:00Z, 10.3 hours before the alert went out and 103 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, N. Platte/Lee Bi, NE at 12:00Z on 2005-06-09Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 0 joules per kilogram.LCL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, N. Platte/Lee Bi, NE at 12:00Z on 2005-06-09The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 137 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
0 J/kg
Mixed-layer CIN
No buoyant parcel
Mixed-layer LCL
2507 m above ground
0-6 km bulk shear
45 kt
0-1 km storm-relative helicity
137 m²/s²
0-3 km storm-relative helicity
220 m²/s²
Significant tornado parameter
0.0
Supercell composite
0.0

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

000 
WUUS53 KLBF 092216
SVRLBF
NEC009-092245-
/O.NEW.KLBF.SV.W.0217.050609T2217Z-050609T2245Z/

BULLETIN - EAS ACTIVATION REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE NORTH PLATTE NE
517 PM CDT THU JUN 9 2005

THE NATIONAL WEATHER SERVICE IN NORTH PLATTE HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  EASTERN BLAINE COUNTY IN NORTH CENTRAL NEBRASKA

* UNTIL 545 PM CDT

* AT 508 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.  THIS
  STORM WAS LOCATED 11 MILES SOUTH OF BREWSTER...AND MOVING NORTH AT
  45 MPH.

* THE SEVERE THUNDERSTORM WILL BE NEAR...
  RURAL NORTHEASTERN BLAINE COUNTY AT 530 PM CDT

THIS STORM HAS A HISTORY OF PRODUCING DESTRUCTIVE WINDS AND LARGE
DAMAGING HAIL. SEEK SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY
AWAY FROM WINDOWS

LAT...LON 4175 9997 4175 9969 4206 9970 4207 10001

$$
CDC
2 follow-up statements
000 
WWUS53 KLBF 092233
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
532 PM CDT THU JUN 9 2005

NEC009-092245-
/O.CON.KLBF.SV.W.0217.000000T0000Z-050609T2245Z/
BLAINE NE-
532 PM CDT THU JUN 9 2005

...A SEVERE THUNDERSTORM WARNING CONTINUES UNTIL 545 PM CDT FOR
EASTERN BLAINE COUNTY...

AT 526 PM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A SEVERE THUNDERSTORM CAPABLE OF PRODUCING NICKEL SIZE HAIL.
 THIS STORM WAS LOCATED 15 MILES SOUTH OF BREWSTER...MOVING NORTHEAST
AT 25 MPH.

THE SEVERE THUNDERSTORM WILL BE NEAR...
  9 MILES SOUTHEAST OF BREWSTER BY 545 PM CDT

IF SEVERE WEATHER WAS OBSERVED...PLEASE CONTACT YOUR LOCAL LAW
ENFORCEMENT AGENCY AND HAVE THEM PASS THE REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN NORTH PLATTE.

THIS STORM HAS A HISTORY OF PRODUCING NICKEL SIZE HAIL. SEEK 
SHELTER NOW INSIDE A STURDY STRUCTURE AND STAY AWAY FROM WINDOWS

A TORNADO WATCH REMAINS IN EFFECT UNTIL 1100 PM CDT THURSDAY EVENING
FOR SOUTHWEST NEBRASKA.

LAT...LON 4175 9998 4175 9969 4206 9970 4207 10001

$$

CDC
000 
WWUS53 KLBF 092244
SVSLBF

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
542 PM CDT THU JUN 9 2005

NEC009-092252-
/O.EXP.KLBF.SV.W.0217.000000T0000Z-050609T2245Z/
BLAINE NE-
542 PM CDT THU JUN 9 2005

...THE SEVERE THUNDERSTORM WARNING FOR EASTERN BLAINE COUNTY EXPIRES
AT 545 PM CDT...

THE STORMS WHICH PROMPTED THE WARNING HAVE EITHER WEAKENED BELOW 
SEVERE LEVELS OR HAVE MOVED OUT OF THE COUNTY. ALL STORMS WILL BE 
CLOSELY MONITORED THIS EVENING.

IF SEVERE WEATHER WAS OBSERVED...PLEASE CONTACT YOUR LOCAL LAW
ENFORCEMENT AGENCY AND HAVE THEM PASS THE REPORT TO THE NATIONAL
WEATHER SERVICE OFFICE IN NORTH PLATTE.

LAT...LON 4175 9998 4175 9969 4206 9970 4207 10001

$$
CDC

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS North Platte, NE wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 9, 2:05 PM CDT, 3 hours 12 minutes earlier.

Area forecast discussion, Jun 9, 2:05 PM CDT, 3 hours 12 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE NORTH PLATTE NE
205 PM CDT THU JUN 9 2005

...FORECAST CHALLENGE IS PRECIPITATION CHANCES OVER THE NEXT 7
DAYS...

.DISCUSSION...
.NEAR TERM...(TONIGHT THROUGH SUNDAY)...MAIN CONCERN OVER THE NEXT
84 HOURS IS PRECIPITATION AND POTENTIAL FOR SEVERE WEATHER. THE HIGH
PLAINS WILL CONTINUE TO REMAIN IN SWRLY FLOW ALOFT WITH A BROAD TROF
ACROSS THE WRN THIRD OF THE CONUS...THIS FEATURE IS EXPECTED TO
REMAIN ENTRENCHED ACROSS THE NRN ROCKIES UNTIL SUNDAY. TURNING TO
TONIGHT...ALL THE INGREDIENTS ARE COMING TOGETHER FOR A FAIRLY
SIGNIFICANT SEVERE WEATHER OUTBREAK ACROSS THE HIGH PLAINS. KEY TO
PRECIP CHANCES IN THE FA...WILL BE THE INITIATION POINT SOUTHWEST OF
THE CWA. ATTM...STRATUS...IF IT CAN HOLD TOGETHER ACROSS NERN
CO...SHOULD FORCE THE CONVECTIVE INITIATION FURTHER EAST OVER NWRN
KS. THIS ACTIVITY...LIFTED NEWD...WOULD PAINT THE GREATEST THREAT
FOR SVR WX EAST OF A LINE FROM GRANT...TO STAPLETON...TO ONEILL.
ACTIVITY WILL START OUT SCATTERED AND CONGEAL INTO A DECENT MCS
OVERNIGHT. CORFIDI VECTORS CARRY THIS ACTIVITY ALONG A LINE FROM
HAYES CENTER...TO BARTLETT. WITH MODEL PWS WELL OVER 1.5 INCHES
TONIGHT...WILL HOIST A FLOOD WATCH FOR
HAYES...FRONTIER...CUSTER...GARFIELD...WHEELER...AND HOLT...AND BOYD
COUNTIES. SINCE IT APPEARS WE WILL CATCH THE EDGE OF THIS...WILL
ISSUE THIS TO 0400 CDT THIS MORNING. BY THIS TIME...WE SHOULD HAVE A
GOOD HANDLE ON WHERE THE MCS IS ONGOING. HAVE KEPT CHANCE POPS IN
THE FORECAST FOR FRIDAY AND SATURDAY...RAMPING THEM UP TO LIKELY ON
SATURDAY NIGHT AND SUNDAY...AS THE UPPER LOW LIFTS ACROSS THE
DAKOTAS. THIS SYSTEM LOOKS VERY SIMILAR TO LAST
SATURDAYS...AND...WITH ABUNDANT MOISTURE IN PLACE...SHOULD SEE A
FAIRLY SIGNIFICANT OUTBREAK OF SEVERE WEATHER ON SUNDAY.

.LONG TERM...(MONDAY THROUGH THURSDAY)...BULK OF THE EXTENDED
DOMINATED BY DRY CONDS AND RIDGING ALOFT. LR GFS LAST NIGHT...AS
WELL AS THE 06Z RUN THIS AM INDICATING RIDGING IN RESPONSE TO AN
INTENSIFYING CLOSED LOW OFF THE PAC NW COAST. WITH MODEL POPS
RUNNING BELOW CLIMO...THINK BEST COURSE OF ACTION WILL CONTINUE TO
BE A DRY FCST AFTER MONDAY MORNING. WILL MODIFY TEMPS SOME ON
WEDNESDAY AND THURSDAY AS A WEAK THERMAL RIDGE BEGINS TO BUILD INTO
THE PANHANDLE AND THE WRN COUNTIES.

&&

.SYNOPSIS...
WEATHER PATTERN VERY BUSY ACROSS WESTERN AND NORTH CENTRAL NEBRASKA
THIS AFTERNOON. CONVECTION HAS BEEN ONGOING ACROSS THE SANDHILLS AND
POINTS NORTH...ALONG AN INVERTED SURFACE TROF AND WARM FRONT. WITH
STRATUS IN PLACE...MAIN THREAT HAS BEEN LARGE HAIL...UP TO GOLF BALL
SIZE. AT THE SURFACE...FRONTAL BOUNDARY AND DRY LINE ORIENTED FROM
GLD SWD TO LIBERAL. STRATUS...PRESENT ACROSS THE ENTIRE FA THIS
AFTERNOON...AND EXTENDS INTO NERN COLORADO. TEMPERATURES AS OF 2 PM
CDT WERE GENERALLY IN THE 60S...WITH DEWPOINTS IN THE 50S.

&&

.LBF WATCHES/WARNINGS/ADVISORIES...FLOOD WATCH UNTIL 09Z FRIDAY
MORNING (4 AM CDT) FOR
HAYES...FRONTIER...LINCOLN...CUSTER...GARFIELD...WHEELER...HOLT AND
BOYD COUNTIES.

&&

CLB
Hazardous weather outlook, Jun 9, 3:07 PM CDT, 2 hours 10 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE NORTH PLATTE NE
307 PM CDT THU JUN 9 2005

NEZ004>010-022>029-035>038-056>059-069>071-094-101100-
ARTHUR NE-BLAINE NE-BOYD NE-BROWN NE-CHASE NE-CUSTER NE-DEUEL NE-
EASTERN CHERRY NE-FRONTIER NE-GARDEN NE-GARFIELD NE-GRANT NE-
HAYES NE-HOLT NE-HOOKER NE-KEITH NE-KEYA PAHA NE-LINCOLN NE-LOGAN NE-
LOUP NE-MCPHERSON NE-PERKINS NE-ROCK NE-SHERIDAN NE-THOMAS NE-
WESTERN CHERRY NE-WHEELER NE-
INCLUDING THE CITIES OF...AINSWORTH...ARNOLD...ARTHUR...BASSETT...
BIG SPRINGS...BREWSTER...BROKEN BOW...BURWELL...CHAPPELL...CURTIS...
GORDON...GRANT...HAY SPRINGS...HAYES CENTER...IMPERIAL...MULLEN...
NORTH PLATTE...ONEILL...OGALLALA...OSHKOSH...RUSHVILLE...SPENCER...
SPRINGVIEW...STAPLETON...TAYLOR...THEDFORD...TRYON AND VALENTINE
307 PM CDT THU JUN 9 2005

...FLOOD WATCH FOR TONIGHT ACROSS PORTIONS OF CENTRAL NEBRASKA...
...TORNADO WATCH FOR THIS EVENING ACROSS SOUTHWEST NEBRASKA...

THIS HAZARDOUS WEATHER OUTLOOK IS FOR WESTERN AND NORTH CENTRAL
NEBRASKA.

.DAY ONE...TONIGHT

A VOLATILE WEATHER SITUATION IS BREWING ACROSS PORTIONS OF WESTERN
AND NORTH CENTRAL NEBRASKA THIS EVENING. AREAS TO THE SOUTH AND WEST
OF THE OUTLOOK AREA DESTABILIZED QUICKLY DURING THE AFTERNOON AND
THUNDERSTORM DEVELOPMENT IS LIKELY OVER NORTHEASTERN COLORADO AND
NORTHWESTERN KANSAS THIS EVENING. SOUTHWESTERLY WINDS ALOFT...WILL
CARRY ANY THUNDERSTORMS WHICH DO DEVELOP...INTO SOUTHERN AND EASTERN
PORTIONS OF THE OUTLOOK AREA THIS EVENING. ENOUGH SHEAR AND LOW LEVEL
MOISTURE EXISTS FOR SEVERE THUNDERSTORMS.

A MODERATE RISK OF SEVERE THUNDERSTORMS EXISTS SOUTH OF A LINE FROM
CHAPPELL...TO TRYON...TO WESTERVILLE. NORTH OF THIS LINE...THERE IS A
SLIGHT RISK OF SEVERE THUNDERSTORMS. LARGE HAIL IS THE MAIN THREAT IN
BOTH THE SLIGHT AND MODERATE RISK AREAS...WHILE AN ISOLATED TORNADO
CANNOT BE RULED OUT IN THE MODERATE RISK AREA.

AFTER SUNSET...THE THREAT EXISTS FOR VERY HEAVY RAIN AS THUNDERSTORMS
ORGANIZE INTO A LARGE THUNDERSTORM COMPLEX. THE BEST THREAT FOR HEAVY
RAIN EXISTS EAST OF A LINE FROM HAYES CENTER...TO SPENCER.

.DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY

FRIDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS SOUTHEAST OF
AN OGALLALA TO VALENTINE LINE. A STATIONARY BOUNDARY LYING ACROSS
SOUTHERN NEBRASKA COMBINED WITH ABUNDANT MOISTURE OVER THE AREA WILL
SET THE STAGE FOR THUNDERSTORM DEVELOPMENT AGAIN FRIDAY AFTERNOON AND
EVENING. THE MAIN THREAT WITH THUNDERSTORMS THAT DO DEVELOP WILL BE
LARGE HAIL AND DAMAGING WINDS WITH ISOLATED TORNADOES POSSIBLE ALONG
THE FRONT.

SATURDAY...THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS OVER THE
ENTIRE OUTLOOK AREA AS A COLD FRONT PUSHES EAST ACROSS THE AREA. THE
MAIN THREAT WITH THUNDERSTORMS THAT DO DEVELOP WILL BE LARGE HAIL AND
DAMAGING WINDS.

THERE IS A CHANCE FOR THUNDERSTORMS SUNDAY AND MONDAY AS AN UPPER
LEVEL LOW APPROACHES FROM THE WEST AND EJECTS ENERGY ACROSS THE
OUTLOOK AREA. IT IS POSSIBLE...SPOTTER ACTIVATION WILL BE NEEDED ON
SUNDAY AS WELL ACROSS THE ENTIRE OUTLOOK AREA.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS LIKELY THIS EVENING SOUTH OF A LINE FROM
ANTIOCH...TO ONEILL...AND VERY LIKELY SOUTH OF A LINE FROM
CHAPPELL...TO TRYON...TO WESTERVILLE.
SPOTTER ACTIVATION MAY BE REQUIRED AGAIN FRIDAY AFTERNOON AND EVENING
AS WELL AS SATURDAY AND SUNDAY

MASEK

In the hours before

Local storm report, Jun 9, 1:32 PM CDT, 3 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
132 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0130 PM     HAIL             20 W MULLEN             42.04N 101.43W
06/09/2005  1.00 INCH        GRANT              NE   LAW ENFORCEMENT

&&

MBYRD
Special weather statement, Jun 9, 2:10 PM CDT, 3 hours 7 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
210 PM CDT THU JUN 9 2005

NEZ058-059-069>071-100400-
CHASE NE-FRONTIER NE-HAYES NE-LINCOLN NE-PERKINS NE-
INCLUDING THE CITIES OF...CURTIS...GRANT...HAYES CENTER...
IMPERIAL AND NORTH PLATTE
210 PM CDT THU JUN 9 2005

...THE NATIONAL WEATHER SERVICE HAS ISSUED TORNADO WATCH NUMBER 442
IN EFFECT UNTIL 11 PM CDT (10 PM MDT) THURSDAY EVENING FRO THE
FOLLOWING COUNTIES...

IN SOUTHWESTERN NEBRASKA...

CHASE...FRONTIER...HAYES...LINCOLN AND PERKINS.

THIS WATCH INCLUDES THE CITIES OF IMPERIAL...CURTIS...HAYES
CENTER...NORTH PLATTE...AND GRANT.

BUTTLER
Local storm report, Jun 9, 2:14 PM CDT, 3 hours 3 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
214 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0212 PM     HAIL             21 WSW BROWNLEE         42.17N 101.00W
06/09/2005  1.75 INCH        CHERRY             NE   TRAINED SPOTTER

&&

MBYRD
Local storm report, Jun 9, 2:32 PM CDT, 2 hours 45 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
232 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0230 PM     HAIL             17 WSW BROWNLEE         42.20N 100.93W
06/09/2005  1.00 INCH        CHERRY             NE   TRAINED SPOTTER

            GROUND COVERED WITH HAIL

&&

MBYRD
Local storm report, Jun 9, 4:13 PM CDT, 1 hour 4 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
413 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0407 PM     HAIL             16 W AINSWORTH          42.55N 100.17W
06/09/2005  0.75 INCH        BROWN              NE   LAW ENFORCEMENT

&&

MBYRD
Local storm report, Jun 9, 5:15 PM CDT, 2 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE NORTH PLATTE NE
515 PM CDT THU JUN 09 2005

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0507 PM     HAIL             13 N DUNNING            42.02N 100.10W
06/09/2005  0.88 INCH        BLAINE             NE   PUBLIC

&&

MBYRD

The office that day

Everything else NWS North Platte, NE issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 9, 10:34 AM CDTSevere Thunderstorm WarningLBFCuster41 min
Jun 9, 11:14 AM CDTSevere Thunderstorm WarningLBFGarden61 min
Jun 9, 11:14 AM CDTSevere Thunderstorm WarningLBFCuster, Loup27 min
Jun 9, 12:20 PM CDTSevere Thunderstorm WarningLBFGrant40 min
Jun 9, 12:58 PM CDTSevere Thunderstorm WarningLBFGrant37 min
Jun 9, 1:15 PM CDTSevere Thunderstorm WarningLBFCherry, Hooker45 min
Jun 9, 1:59 PM CDTSevere Thunderstorm WarningLBFCherry47 min
Jun 9, 2:34 PM CDTSevere Thunderstorm WarningLBFCherry41 min
Jun 9, 3:19 PM CDTSevere Thunderstorm WarningLBFFrontier41 min
Jun 9, 3:33 PM CDTSevere Thunderstorm WarningLBFCherry31 min
Jun 9, 3:38 PM CDTTornado WarningLBFFrontier39 min
Jun 9, 3:50 PM CDTSevere Thunderstorm WarningLBFBrown27 min
Jun 9, 4:24 PM CDTSevere Thunderstorm WarningLBFBrown, Keya Paha25 min
Jun 9, 4:45 PM CDTSevere Thunderstorm WarningLBFBlaine30 min
Jun 9, 5:23 PM CDTSevere Thunderstorm WarningLBFCuster30 min
Jun 9, 5:50 PM CDTSevere Thunderstorm WarningLBFBlaine25 min
Jun 9, 6:05 PM CDTSevere Thunderstorm WarningLBFLoup25 min
Jun 9, 6:10 PM CDTSevere Thunderstorm WarningLBFChase52 min
Jun 9, 6:15 PM CDTSevere Thunderstorm WarningLBFBlaine30 min

Nearby

Severe Thunderstorm Warnings in Nebraska, 2005Every severe thunderstorm warning in 2005

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.